Can testosterone boosters cause hair loss?
- 11-28-2006, 07:02 PM
Can testosterone boosters cause hair loss?
I'm worried that a testosterone booster can cause hairloss. Because I know that testosterone can get converted into DHT which will cause hairloss. I just don't know if a test booster can cause a significant enough boost that it will do that. Can anybody help me on this one?
- 11-28-2006, 08:06 PM
Originally Posted by Mariner07
11-28-2006, 08:29 PM
11-28-2006, 08:37 PM
11-29-2006, 02:21 PM
the nettle root will help block the dht but if you just take an anti e your dht levels will go up with your test levels.
11-29-2006, 10:49 PM
This is a great thread....I love the nh stack by DS.The bulk powder (nettle root) is just as good to me...Tastes like sh!t though.What are some oppinions as an anti E to go along with this.Ive done and tried them all.Currious as to what others think...
11-29-2006, 11:13 PM
So something like activate that contains nettle root would be a good product to take then hey. Maybe I'll just try some basic nettle root extract first. It's way cheaper and then try the activate stuff.
Are there any other products that are suppose to block DHT? I'd really like to know of any please.
11-30-2006, 02:37 AM
mariner 07 , wastedwhiteboy is right , any time u raise test levels in the body u will increase dht cant have one with out the other. i to am pron to mpb and dont like the idea of losing what little i have but u must deside if increse of test is worth it or not.lol lol lol unfornatly any thing that suppresses dht will effect test levels too. just my op.
12-01-2006, 04:20 PM
Personally, I tried ActivaTe by Designer Supps and I did experience some hairloss... more so than when I ran Superdrol! Why, I don't know... it could be that even though it simply creates more circulating free test, testosterone is much more androgenic than Superdrol, and even a slight increase in free test could cause hairloss due to the conversion to dht for those sensitive to it... this has just been my experience with it, but I have read elsewhere on here that others who ran ActivaTe had some shedding too...I know its SUPPOSED to block dht, but when 1AD came out it was SUPPOSED to not cause any hairloss until people started giving feedback on it... it could be due to some unknown pathway, but all I know is it happened with me and a few other people on this board. Topical Spiro might help
12-01-2006, 04:44 PM
If it is good testosterone booster that actually does boost testosterone, then yes, it can increase hair loss.
If it is like 90% of "testosterone boosters" that have very little impact on testosterone, then no, it will not increase hair loss.
The NHA stack definitely increases natty test (as evidenced by testers' bloodwork), and I'd bet my house that it also increases DHT significantly and thus will increase hair loss if used long-term by people prone to MPB. If this is a concern, take finasteride to reduce conversion to DHT (and probably elevate test even further).
12-03-2006, 07:55 PM
12-03-2006, 08:00 PM
12-03-2006, 08:00 PM
12-03-2006, 09:09 PM
There are a HELL of alot more effective and cheaper products out there. There are a million and 1 hair products out there like the one you found, all with great before and after pics and SEEM cool... but they all charge an arm and a leg, and very few truely work well. The few products out there that are scientifically proven and known to work are finasteride, dutasteride, minoxidil (which I would not recommend... if you start taking it, your on it for life) nizoral 2% shampoo and topical spironolactone 5% cream (get it from a reputable company... some forms of spiro can go systemic instead of just staying in your scalp, which you DON'T want...). All other products out there contain some form of those ingredients, or a combination of them.... just with a much heftier price tag. Also, the Lazer Comb has actually scientifically been shown to re-grow hair due to increased circulation... you can find it for pretty cheap... I got mine for 50.00 and it works great. Good luck
12-03-2006, 10:01 PM
For hair loss, the pharmaceutical options (Propecia/finasteride and Rogain/minoxidil) are really the most effective options. They can sometimes have side effects, especially the Propecia, but if you want to stop or possibly reverse hair loss then you should try one or both.
I actually work in the supplement industry, so I'm not a "pharms only" person and generally support natural alternatives. But in this area, the supplements just aren't as good as the drugs.
12-03-2006, 11:42 PM
12-04-2006, 12:13 AM
Well you can buy liquid finasteride as a research chem, which a lot of people do. But frankly, it's so easy to get a script for it that you might as well if you have health insurance. Just go to your doc and say "I'm losing my hair" and he'll say "Here's your script."Originally Posted by Mariner07
I believe finasteride in 1mg pills (Propecia, for hair loss) is still under patent, so there's no generic, which means it could be pricey depending on your insurance. But I know there's a generic of Proscar, the 5mg finasteride pills used for BPH. If your insurance won't cover the Propecia, most docs will be happy to write you a script for generic Proscar instead (to save you money) and you can just cut the pills into quarters.
You should read up a little on finasteride before taking it, though. At 1mg daily, it suppresses DHT levels by about 30%, which will help your hair but for some people can lower libido or have other anti-androgenic effects.
If you have very short hair than minox (Rogaine) works pretty well too and is less likely to cause side effects. But if you have longer hair than applying it is really a pain, IMO.
12-04-2006, 03:33 AM
yess i shredded on a test booster more than with any legal steroid ive taking.
Never again will i take something like 6-oxo, or nolvadex xt, i think there called an atd, anti armoa or whatever.
also they supress libido
12-04-2006, 04:36 AM
You must spread some Reputation around before giving it to TeamSavage again.
I shave my head every 2-3 weeks so my hair is very short but im only 22 and im on a test eq cycle right now and my hairline is recedding and around the hairline it is really thinning out. I believe MPB is in the genes, what would be best for preventing even more hairloss as im not even half way through the cycle yet? Topical Spiro? Nizoral? propecia?
I remember seeing a link on a good reputable company site that sells these things....
12-04-2006, 05:24 AM
theres a threa by BIG VUNGRa that tells it all. I forget the name of it but its a long thread. Might be a sticky. Go there
12-04-2006, 05:39 AM
Yeah, I know about that. I was hoping to get my question answered here. I think Spiro would be the best actually for my situation.Originally Posted by smeton_yea
12-04-2006, 12:51 PM
I really don't know much about Spiro so I can't say. I've used Nizoral on-cycle and it definitely helps with itchiness; whether this translates into reduced hairloss, I don't know.Originally Posted by pistonpump
Since you shave your head every 2-3 weeks (like me) then I would definitely recommend picking up some minox. It takes about 5 seconds to spray on twice daily and works well. I use it everyday.
As for the Propecia, you might want to consider using it at least on this and all future test cycles. The conventional wisdom is that once you start, you have to keep using it forever. This holds true for "normal" folk, who have relatively stable DHT levels, but doesn't necessarily apply for juicers. Even if your hair doesn't fall out too much when you're off-cycle, a test cycle will dramatically increase DHT levels and thus cause or increase shedding while on-cycle. As such, you can use Propecia on-cycle to help "normalize" DHT levels and prevent any excessive shedding due to the test use. (And on-cycle, it's less likely to hurt your libido.) The same is true for minox, but minox is so cheap, easy, and side-effect free that I just assume use it indefinitely.
12-04-2006, 11:29 PM
for me, 6OXO does anything BUT suppress libido.Originally Posted by smeton_yea
(i dont like it when posters assert things as facts when they are just personal experiences and have no real factual basis)
Similar Forum Threads
- By Luca316 in forum SupplementsReplies: 5Last Post: 08-31-2016, 04:44 PM
- By kdirt in forum AnabolicsReplies: 1Last Post: 10-31-2011, 09:04 PM
- By dollardream in forum SupplementsReplies: 18Last Post: 05-09-2010, 11:48 AM
- By teribleturtle in forum SupplementsReplies: 18Last Post: 10-21-2008, 08:02 PM
- By tryingharder in forum SupplementsReplies: 7Last Post: 07-12-2008, 05:42 PM